Get your Health question answered in 3 easy steps

139 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Suffering from impotence

i am suffering from impotence, what medicines, ayurvedic or homeopathic, do you advice ?
Thu, 21 Jan 2010
Report Abuse
Question is related to
Diseases and Conditions ,  
  Anonymous's Response
's  Response

Hi.. the cause for the impotency has to be determined, if you want to get a proper treatment.. Hence it is better to consult a doctor and get an evaluation done and then decide on the treatment..

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I am suffering from impotence due to extensive masturbation, even two times a day. Now size is very small. Penis is thin from root and thick on the top, There are always some drops with urine. Please suggest some medicine that is available in pakistan.

doctor1 MD

Hi, i am 25 years old and suffering from hair loss and using finpecia 1 mg and regaine 5% for last 8 months. After having information from few sources i found that finpecia might have some sexual side effects.Can i stop it or will it have some major side effects??

doctor1 MD

My age is 38. I am suffering from psychological impotence or Temporary Impotence I loose erection while doing intercourse. My erection is fine I guess but while doing intercourse I loose erection because of the thought of loosing it. I mean... The minute i will think of maintaining my erection I fail to maintain my erection. And the continuous episodes like this has completely destroyed my confidence. I am facing this problem for last 5 years now, i started taking a medicine called SANAFI, it works good and last for 4-5 days and after that same problem Know, I fear from even having sex. I am so much concerned about the erection that I have stopped enjoying sex. But, I have full desire of having good sex every time i do it.

Recent questions on  Impotence

doctor1 MD

i am 25 yr old ,male,i feel depressed because of fear of IMPOTENCE..reason being Two STREAMS of URINE,DHAT problem,leftward bent in PENIS,TESTIS level differences,ITCHING in PENIS nowadays,feeling lethargic,back-pain. I am undergoing treatment for depression,high B.P. and counseling to get away my habits of watching BLUE films.

doctor1 MD

Hi I’ve been smoking for quite a while now, started around 4 months ago I’m not heavy smoker, but I’ve recently noticed that I have this cough that won’t go away comes at night usually. I’ve also noticed that I don’t get erect easily anymore. I...

doctor1 MD

dose carbazapine effect your sex life???? what is avena sativa?

doctor1 MD

my husband was sick 4 weeks ago used nasal decongestant. prior to use no problems ever with impotence now the last 4 weeks not able to get erect. said the urge to want to have sex is there but nothing happens. could the use of the nasal decongestant have caused this . now he has had trouble in the past with his prostate and used the beta prostate natural supplement. but this didnt start til he got sick 4 weeks ago but the label stated do not use if trouble urinating do to enlarged prostate but he hadnt had trouble to my knowledge

doctor1 MD

Lately I have been having consent gas n bloating especially after dinner, i have also had acne n intestinal cramping before but the intestinal cramping has gone away for the most part it still comes on n off, I always have consent mucus draining down the back of my throat, I also have impotence. I occasionally get an itchy butt. What is wrong with me? I am a 19 year old male n never have done any drugs of any kind.

doctor1 MD

Recently, I have become very anxious about my sexual performance (I am 71) that has had some negative results. I would like your opinion on certain herbal supplements that could relax/help me. I see, for example, these mentioned quite often:...

doctor1 MD

hi, I'm a 22 year old male with arthritis. I have been taking 20mg of methotrexate on and off since i was 8. My condition is under control, i am very active, and eat pretty healthily. However i have recently noticed a massive decline in labido, resulting in impotence. After reflection on my past i have had problems keeping/getting erect while using condoms. I doubt it is anything psychologically related as i am a very relaxed person in the bedroom and put the issue down to my medication. Do you have any advice? preferably i would like to come off methotrexate as its a pretty horrible drug, but i tend to flare up as a result. Thanks